# SDR CALA2018041001139

- Difficulty date: April 9, 2018
- Submitted: April 11, 2018
- Operation: Air carrier
- Aircraft: N29124
- Make and model: Boeing 757224
- Aircraft serial: 27565
- Aircraft time: 76,090 hours, 18,750 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Fitting
- Part number: 143N5150
- Condition: Cracked
- Location: Sta562 Lbl45
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON THE CABIN FLOORBEAM STABILIZATION STRAP IN THE FWD CARGO,  BS 562, LBL 45.    REPAIRED IAW SRM 53-00-51, REPAIR 12, FIG 201.
